# SDR DALA2014120206375

- Difficulty date: December 2, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 71,290 hours, 32,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY AISLE LIGHTS WILL NOT LIGHT UP.  R & R EMERGENCY LIGHTS POWER SUPPLY CHARGER TRAY AT POSITION M9101 IAW AMM 33-51. OPS CK GOOD.
